# SDR 2006UALA00334

- Difficulty date: February 24, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRONIC ACCESS DOOR AT STA 328 HAS A CRACK ON RT SIDE OF SKIN.  REMOVED DAMAGE, INSTALLED DOUBLER REPAIR PER SRM 52-00-01.  NO FURTHER SERVICE, OK FOR SERVICE.
